Journal Article

<i>African Immigrant Religions in America</i>. Edited by Jacob K. Olupona and Regina Gemignani

Afe Adogame

in Journal of the American Academy of Religion

Published on behalf of American Academy of Religion

Volume 76, issue 4, pages 970-973
Published in print December 2008 | ISSN: 0002-7189
Published online September 2008 | e-ISSN: 1477-4585 | DOI: http://dx.doi.org/10.1093/jaarel/lfn060
African Immigrant Religions in America. Edited by Jacob K. Olupona and Regina Gemignani

Show Summary Details

Journal Article.  1496 words. 

Subjects: Religious Studies

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.